# SDR USAA2009012890204

- Difficulty date: January 23, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FUSELAGE FRAME CRACKED AT BS 380 BETWEEN S21L & S22L.  REPAIRED FUSELAGE FRAME AT BS 380 BETWEEN S21L & S22L IAW US AIRWAYS TYPICAL REPAIR 53-60-07A.
